# SDR DALA2018041302562

- Difficulty date: April 12, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Aircraft: N6701
- Make and model: Boeing 757232
- Aircraft serial: 30187
- Aircraft time: 62,845 hours, 23,467 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, BS 1520 FRAME FLANG IS DENTED AT STRINGER 26L. REPAIRED THE FRAME.
